Issues

 / 

1972

 / 

January

  

Methodological notes


Line width in the spectrum of scattered light


Lebedev Physical Institute, Russian Academy of Sciences, Leninsky prosp. 53, Moscow, 119991, Russian Federation
PACS: 78.35.+c, 71.36.+c, 78.30.Cp, 51.70.+f (all)
DOI: 10.1070/PU1972v015n01ABEH004948
URL: https://ufn.ru/en/articles/1972/1/f/
Citation: Ginzburg V L "Line width in the spectrum of scattered light" Sov. Phys. Usp. 15 114–120 (1972)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Ginzburg:1972,
	author = {V. L. Ginzburg},
	title = {Line width in the spectrum of scattered light},
	publisher = {Physics-Uspekhi},
	year = {1972},
	journal = {Phys. Usp.},
	volume = {15},
	number = {1},
	pages = {114-120},
	url = {https://ufn.ru/en/articles/1972/1/f/},
	doi = {10.1070/PU1972v015n01ABEH004948}
}

Оригинал: Гинзбург В Л «О ширине линий в спектре рассеянного света» УФН 106 151–160 (1972); DOI: 10.3367/UFNr.0106.197201i.0151

© 1918–2024 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions